# SDR ERAA092666

- Difficulty date: January 13, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N134EH
- Make and model: Bolkms BO105S
- Aircraft serial: 635
- Aircraft time: 13,090 hours
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case Half
- Part number: 23057142
- Part serial: 17983
- Condition: Damaged
- Location: Compressor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPRESSOR CASE REC'D ON EXCHANGE WITH DAMAGED 6TH STAGE VANES.  AS PER MR. GEORGE HICKS OF ALCOR, RETURNING REQUESTING WARRANTY EXCHANGE.  RETURNING ON REPAIR ORDER RW-897299
